Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Functional equations, tempered distributions and Fourier transforms


Author: John A. Baker
Journal: Trans. Amer. Math. Soc. 315 (1989), 57-68
MSC: Primary 39B40; Secondary 42A38, 46F10
MathSciNet review: 979965
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper introduces a method for solving functional equations based on the Fourier transform of tempered distributions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 39B40, 42A38, 46F10

Retrieve articles in all journals with MSC: 39B40, 42A38, 46F10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1989-0979965-5
PII: S 0002-9947(1989)0979965-5
Article copyright: © Copyright 1989 American Mathematical Society